# SDR CA151118014

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft time: 2,182 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: P24099
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTITUDE PRESSURE SWITCH FAILED AUTOMATIC PASSENGER 02 MASK DEPLOYMENT.
